# SDR AT9900696

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 579-682
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PANEL AT FS 598 CRACKED AND CUT, 3 HAT CHANNELS CRACKED.  FABRICATED NEW PANEL AND INSTALLED NEW HAT CHANNELS IAW DC9 SRM 51-10-1, 51-10-2, 51-10-4, 51-10-3, 51-30-2.
